i am currently weaning of of seroquel and starting a small dose of saphris in order to get off the seroquel completely bc i noticed i was gaining weight. but this morning i've been up since 3:00 a.m. i couldn't fall back asleep and now its hours later and my feet , ankles and fingers are so swollen i can barely bend my toes or fingers... what's going on???
Hi, darlene! Swelling of the hands, legs, ankles, feet, and face can be a rare side effect associated with Saphris and can also be potentially serious. You should notify your physician ASAP or visit your local walk-in clinic or ER.
Also, PS, Saphris is known as being notorious for weight gain as are almost all antipsychotics.
Best wishes and good luck. Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2012 • 4 answers
Updated 19 Sep 2011 • 1 answer
Updated 25 Mar 2014 • 5 answers
My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
Updated 9 May 2013 • 6 answers
Updated 27 Jan 2016 • 1 answer